# SDR YV3R2020091600342

- Difficulty date: August 28, 2020
- Submitted: September 16, 2020
- Operation: General aviation
- Aircraft: N723RG
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10658
- Aircraft time: 1,288 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Dual Tachometer
- Part number: C7924
- Part serial: 1271
- Condition: Defective
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER ASSEMBLY P/N: C792-4 NEEDLES WERE ERRATIC AND BINDING HALF WAY UP THE SCALE.
